My mom is in a transition point in her chemo treatment. She has now had 9 treatments of the same chemo. Overall, she has handled it very well. The only side effects she encountered in the beginning were loss of hair and exhaustion. Well, with the last two treatments a new side effect has occurred that we knew might happen. She developed Neuropathy, her feet and hands had numbness and tingling. It can become painful or permanent. It was never painful for her but we are praying that it will not become permanent.
Because of the new side effect the doctor decided to change her chemo. The new chemo will be an oral chemo taken at home. For two weeks she will take 3 pills in the morning and 3 pills at night. After the two weeks she will have a week off before she repeats the two weeks again. The great news is that her hair will grow back. Of course with all chemo treatments there are a list of side effects that we pray she will not have to deal with.
Even though the change is nice my mom still has some worries. She is worried if this chemo will let her live a normal life like she still has been able to do. This chemo is every day for two weeks instead of once every three weeks.
She also had another CT Scan today and has a bone scan next week. Please pray for the results of these scans and for my mom's reaction to the new chemo. She is still in high spirits and planning a trip to Alaska.